# SDR SWAA990160

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strap
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO BNA DUE TO AFT SERVICE DOOR SAFETY STRAP HANGING OUTSIDE OF THE DOOR AND BANGING ON THE AIRCRAFT SKIN.  INSPECTED AIRCRAFT WITH NO DAMAGE NOTED.  PROPERLY SECURED STAP AND RETURNED THE AIRCRAFT TO SERVICE.
